# SDR V0XD20180329001

- Difficulty date: March 29, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 36,454 hours, 27,093 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318753S
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR KICK ANGLE HAS SIGNS OF CORROSION.    REMOVED AND REPLACED THE KICK ANGLE IAW SRM 51-42-06.
